# SDR TWAA9820002

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 4940 · APU Start/Ignition System
- Part: Excitor
- Condition: Shorted
- Location: Apu
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE LT CSD TEMP WAS HIGH AND CREW DISCONNECTED THE CSD.  ATTEMPTED TO START APU FOR GENERATOR BUT APU WOULD NOT START. CORRECTED THE APU BY REPLACING THE OIL PRESS SEQUENCE SWITCH, MFG 692525-9, THE IGNITION COIL, MFG 10-381175-9, AND THE IGNITOR PLUG MFG CH31723.  PLACARDED THE CSD INOPERATIVE PER MEL.  MAINTENANCE LATER FOUND THE CSD OIL LEVEL LOW AND THE SCAVENGE FILTER DIFFERENTIAL PRESSURE INDICATOR POPPED.  REPLACED THE CHARGE AND SCAVENGE FILTER PRECAUTIONARY.  CSD SERVICED TO PROPER LEVEL.  THE APU IGNITION EXCITOR THAT WAS REPLACED WAS FOUND IN THE SHOP TO HAVE AN INTERNAL SHORT WHICH CAUSED THE APU TO NOT START.  CHECK-C 10-10-98 STL.
